# SDR HALA20240229054

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 43,864 hours, 6,964 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 46,282 hours, 7,204 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - #1 ENG HP FUEL VALVE NOT CLOSED AFTER FUEL SWITCH TURNED OFF. ENG MASTE CAUT LIGHT ON. COULD NOT SHUTDOWN ENGINE. VALVE EVENTUALLY CLOSED AND ENGINE SHUT DOWN. GROUND REPORT FAULTS FMU. REPLACED FMU PER AMM 73-21-52. LEAK CHECK OK. CONDITION SAME. REMOVED AND REPLACED #1 ENG EEC PER AMM 73-21-34. PERFORMED AMM 22-97-00. TEST OK. EEC OPS CHECK OK. NO FAULTS. OK FOR SVC.
